# SDR CA110127002

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- System (JASC): 1400 · Miscellaneous Hardware
- Part: Nut
- Part number: MS210423
- Condition: Deformed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THESE STRUCTURAL SPACE-SAVER NUTS SEEM VERY DEFORMED BEYOND WHAT IS NORMAL FOR THIS TYPE OF FRICTION NUT. AME WAS UNABLE TO FIT A NORMAL BOX END WRENCH ON THE NUTS FOR TIGHTENING DUE TO DEFORMITY. WE CONSIDER THE MANUFACTURE OF THE NUTS TO BE SUBSTANDARD. POSSIBLE VENDOR QUALITY CONTROL ISSUES?   AME COMMENDED FOR IDENTIFYING POSSIBLE DISCREPANCY AND STORES STAFF FOR BRINGING IT TO MY ATTENTION. STORES HAD ALREADY REMOVED THE AFFECTED NUTS FROM INVENTORY AND QUARANTINED THEM AND CONTACTED THE SUPPLIER.  SAMPLE OF NUTS, ALONG WITH OUR AMO`S UNAPPROVED/BOGUS PARTS FINDINGS FORM, SENT TO LOCAL TRANSPORT CANADA REGIONAL OFFICE FOR ANALYSIS. (TC# 20110127002)
